Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 2, Pages 171-176
Random fixed point theory in spaces with two metrics
1National University of Ireland, Department of Mathematics, Galway, Ireland
2King Abdul Aziz University, Department of Matheamtics, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Florida Institute of Technology, Department of Mathematical Sciences, Melbourne, FL 32901, USA
Received 1 September 2002; Revised 1 February 2003
Copyright © 2003 Donal O'regan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present new random fixed point theorems in spaces with two metrics. Our results extend recent results of Tan and Yuan  and Xu .